Czechoslovak Mathematical Journal, Vol. 49, No. 4, pp. 743-766, 1999

Varieties of half lattice-ordered groups of monotonic permutations of chains

Michele Giraudet, Jiri Rachunek

M. Giraudet, Universite du Mans and U. R. A 753 (Equipe de logique Paris 7), 32 Rue de la Reunion, 75020 Paris, France; J. Rachunek, Department of Algebra and Geometry, Faculty of Sciences, Palacky University, Tomkova 40, 779 00 Olomouc, Czech Republic


Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.
Subscribers of Springer (formerly Kluwer) need to access the articles on their site, which is http://www.springeronline.com/10587.


[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]